RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 54, Issue 2  


Asymptotics of eigenvalues of symmetric random matrices
V. L. Girko
3
Holomorphic extension of functions from subsets of Shilov boundaries of circular strictly star-shaped domains
O. V. Karepov
19
Description of invariant subspaces of multiple differentiation operators
A. W. Komarov
26
On the summability of regularized traces of differential operators
V. A. Lyubishkin, V. E. Podolskii
33
Generalized antisymmetry conditions and their applications
A. G. Meshkov
39
Tate cohomologies and Browder–Livesay groups of dihedral groups
Yu. V. Muranov
44
Three-weight generalization of Hardy's inequality
R. Oinarov
56
Rational approximation of functions with finite variation in the Orlicz metric
A.-R. K. Ramazanov
63
Factorization of an automorphism of a complete boolean algebra into a product of three involutions
V. V. Ryzhikov
79
Optimization in a nonlinear elliptic system with control in the coefficients
S. Ya. Serovaĭskiĭ
85
On the theory of right orderable groups
V. M. Tararin
96
A sharp lower bound for the first eigenvalue on a minimal surface
V. G. Tkachev
99
The summation of multiplicative functions with weight $\frac 1n$
S. T. Tulyaganov
108
Inverse theorems in the theory of rational approximations of functions of several variables
A. Khatamov
132

Brief Communications
Summation methods for Fourier series yielding best order of approximation
R. K. Vasil'ev
145
On the approximation of functions in spaces $L_p$
V. I. Ivanov
151
Description of the space of rank-two free semigroup pseudocharacters invariant under some endomorphism
V. A. Faiziev
155
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019